Aa
A
A
Close
Avatar universal

Phentermine backfiring?

I feel like my phentermine has stopped working. I don't go back to my Dr's office for another 2 weeks but hate to wait that long. I feel like the phentermine is making me MORE hungry! It's insane! I've been like this for 2 weeks now and haven't changed a thing; exercise, dose I'm taking etc. Nothing has changed. Prior to this I was losing about 1lb/week and it was perfect. I still have about 10lbs to go.

What should I do??? HELP!
Cancel
1 Answers
Page 1 of 1
Avatar universal
Your doctor should allow you to change your phentermine.  This is common and doctors know it.  One med does not fit all.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
4059843 tn?1485843211
Blank
mishymoshymarcy Take responsibility and be ... Comment
Jan 14
4059843 tn?1485843211
Blank
mishymoshymarcy commented on mishymoshymarcy's status
Jan 14
Avatar universal
Blank
Gigi2328 commented on When Your Cold Is Not...
Jan 01
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Healthy Living Answerers
Avatar universal
Blank
Avatar universal
Blank
Arlington, VA
Weight Loss Alternatives Community Resources
Top Healthy Living Answerers
Avatar universal
Blank
Avatar universal
Blank
Arlington, VA